Home Search Menu Profile

Consult Psychiatrys NOW!

Consult Psychiatrys NOW!

Connect In Minutes

Video / Audio Call

Verified Doctor

Share Reports/Chat

Talk to Psychiatry on Stoping Antidepressants Side Effects Fast Heart Rate

person-avatar

AoA Hi Dear Sir i was suffering from anxiety and depression i was taking sertraline 75 mg and mirtazapine 30mg my treatment was finished and doctors ask me to stop medication and reduce the dose of both medicines first i stop sertraline and then mirtazapine it been 10 days i had stoped mirtazapine sleep is good just for 2 days i am facing a liitle bit anxiety attacks and fast heart rate all day is any thing serious or these side effects will go away without taking any medication Please Help JazakAllah

Psychiatrist in Sargodha - Dr. Ahmad Rehan Khan Md
Dr. Ahmad Rehan Khan Md - Psychiatrist

MBBS, MD, Bachelor in Medicine and Bachelor in Surgery | Sargodha

WOA.
Thanks for reaching out.
I am sorry to hear about your symptoms.
For how long did you take both medications?
Please describe your current symptoms other than sleep problems.
I can definitely help you.

Member of Marham-Forum

Thanks for replying sir i take both for a year and then doctor ask me and make a tappering shedule and slowly reduces the dose of both medicine i was taking sertraline in morning and mirtazapine before bed after stoping mirtazapine just facing a anxiety and fast heart rate but its been 3rd day i am feeling better day by day sleep is good now and sir after stoping the medication i am suffering from psoarisis spots little on my arms and back heart rate is now better also anxiety is reduced may be it get time to get normal again Thankyou

Attach Photo here:


Card image cap

One-to-One Chat with Doctor

Don't like going to a Hospital?

Consult Online
Book Appointment
View All Categories (A-Z)

Find the Questions asked in Other Categories